# SDR ASMF201510013

- Difficulty date: August 27, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 39,842 hours, 20,268 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: SS
- Condition: Failed
- Location: Lt Engine
- Part time: 32,063 hours, 16,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT DURING LT ENGINE START, THE LT START VALVE OPEN LIGHT TURNED ON.  DEFERRED IAW MEL 80-3-3 CAT C.  REPLACED THE STARTER VLV IAW AMM 80-11-03, TESTED CORRECT.
